MathSciNet Relay Station
MathSciNet bibliographic data
MR2163587 11S80 (11K41 43A70)
Rogers, Keith M. A van der Corput lemma for the $p$-adic numbers. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3525–3534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement